UZH-Logo

Maintenance Infos

Solutions to the cubic Schrödinger equation by the inverse scattering method


Cohen, A; Kappeler, T (1992). Solutions to the cubic Schrödinger equation by the inverse scattering method. SIAM Journal on Mathematical Analysis, 23(4):900-922.

Citations

Altmetrics

Downloads

115 downloads since deposited on 18 Feb 2010
26 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1992
Deposited On:18 Feb 2010 11:35
Last Modified:05 Apr 2016 13:28
Publisher:Society for Industrial and Applied Mathematics
ISSN:0036-1410
Additional Information:Copyright © 2010, Society for Industrial and Applied Mathematics
Publisher DOI:https://doi.org/10.1137/0523048
Permanent URL: https://doi.org/10.5167/uzh-22732

Download

[img]
Preview
Filetype: PDF
Size: 2MB
View at publisher

Author Collaborations